# SDR AALA202306299502

- Difficulty date: June 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A320*
- Aircraft serial: 4966
- Aircraft time: 35,170 hours, 14,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3143
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 33,453 hours, 13,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND CAUTION DOOR 3L LOW SLIDE PRESSURE ON CIDS. REMOVED AND REPLACED DOOR 3L RESERVOIR ASSEMBLY PER AMM 25-62-49.
